Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients

Ma T, Zhu R (2018)
Journal of Mathematical Analysis and Applications 469(2): 623-660.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Erscheinungsjahr
2018
Zeitschriftentitel
Journal of Mathematical Analysis and Applications
Band
469
Ausgabe
2
Seite(n)
623-660
ISSN
0022-247X
eISSN
1096-0813
Page URI
https://pub.uni-bielefeld.de/record/2932420

Zitieren

Ma T, Zhu R. Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications. 2018;469(2):623-660.
Ma, T., & Zhu, R. (2018). Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications, 469(2), 623-660. doi:10.1016/j.jmaa.2018.09.031
Ma, T., and Zhu, R. (2018). Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications 469, 623-660.
Ma, T., & Zhu, R., 2018. Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications, 469(2), p 623-660.
T. Ma and R. Zhu, “Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients”, Journal of Mathematical Analysis and Applications, vol. 469, 2018, pp. 623-660.
Ma, T., Zhu, R.: Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients. Journal of Mathematical Analysis and Applications. 469, 623-660 (2018).
Ma, Ting, and Zhu, Rongchan. “Wong-Zakai approximation and support theorem for SPDEs with locally monotone coefficients”. Journal of Mathematical Analysis and Applications 469.2 (2018): 623-660.